# SDR SWAA011521

- Difficulty date: May 20, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 42,507 hours, 35,735 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Beam
- Part number: 654610914
- Part serial: 81205
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RT MLG ACTUATOR CLEVIS BEAM ARM BUSHING WORN AND CORRODED.  REMOVED AND REPLACED CLEVIS BEAM ARM PER MM.
